# SDR 2020F00164

- Difficulty date: April 1, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 89,451 hours, 43,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 134T300172
- Condition: Corroded
- Location: Fuselage
- Part time: 89,451 hours, 43,779 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRBORNE/PEMCO NON-ROUTINE 2387N2336 DISCREPANCY: FWD CARGO STA 764-784 STR 37R, STRINGER CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED STRINGER 37R BETWEEN STA 730-784 IAW B767 SRM 53-00-03 REPAIR 2 DETAIL III AND EA 47089SSR01IR.
